Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.

1999

Brown, Philip J., Fearn, T., Vannucci, Marina (1999) The choice of variables in multivariate regression: A non-conjugate Bayesian decision theory approach. Biometrika, 86 (3). pp. 635-648. ISSN 0006-3444. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17135)
This list was generated on Fri Jan 21 16:25:10 2022 GMT.